On Locally Conformal Kaehler Space Forms

Creative Commons License

Mutlu P., Şentürk Z.

FILOMAT, vol.29, no.3, pp.593-597, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1503593m
  • Title of Journal : FILOMAT
  • Page Numbers: pp.593-597


The notion of a locally conformal Kaehler manifold (an l.c.K-manifold) in a Hermitian manifold has been introduced by I. Vaisman in 1976. In [2], K. Matsumoto introduced some results with the tensor P-ij is hybrid. In this work, we give a generalisation about the results of an l.c.K-space form with the tensor P-ij is not hybrid. Moreover, the Sato's form of the holomorphic curvature tensor in almost Hermitian manifolds and l.c.K-manifolds are presented.